100% Same
Salt CompositionEffectivenessStrength
Top Branded
Substitute
Chlorpheniramine Maleate 1mg + Paracetamol (Acetaminophen) 125mg + Phenylephrine 5mg + Sodium Citrate 60mg
Chlorpheniramine Maleate 1mg + Paracetamol (Acetaminophen) 125mg + Phenylephrine 5mg + Sodium Citrate 60mg (same for both)
You Searched
Noblok Syrup Strawberry 60ml
Noblok Syrup Strawberry 60ml
₹84.7
Our Recommendation
Sinarest Syrup 75ml
2,314+ Customers trust this
WHO GMP Certified
Assured by
Sinarest Syrup 75ml
Assured by
2,314+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.